# SDR AT0100094

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2610 · Detection System
- Part: Warn Panel
- Part number: TFC120055101
- Part serial: 009
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE DETECTOR LOOP LIGHT ON IN FLIGHT, FORWARD CARGO COMPARTMENT LOOP-B.  CREW REPORTED LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM DID NOT TEST AFTER B-LOOP LIGHT ILLUMINATED.  INSPECTED FORWARD AND AFT CARGO COMPARTMENT, NO DEFECTES NOTED.  CHECKED CONTROL PANEL, ALL NORMAL ON GROUND.  ASSIGNED TO MEL.  FURTHER TROUBLESHOOTING REQUIRED.  REMOVED AND REPLACED FAULT PANEL ASSEMBLY IAW DC9 MM 26-10.
